MathSciNet Relay Station
MathSciNet bibliographic data
MR2731771 37C30 (30C62 30D05 30F30 37F30)
Makienko, Peter M. Remarks on the dynamic of the Ruelle operator and invariant differentials. Dalʹnevost. Mat. Zh. 8 (2008), no. 2, 180–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement